# SDR VNAA2024092011101

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 30,361 hours, 24,134 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYSTEM CAUTION MSG IN FLIGHT / C/W POWER-UP TEST OF LANDING GEAR PSS IAW CRJ 700 AMM 32-61-00-740-801. OPS CHECK GOOD
